Second order linear sequence subgroups in finite fields-II

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

In previous papers [O.J. Brison, J.E. Nogueira, Linear recurring sequence subgroups in finite fields, Finite Fields Appl. 9 (2003) 413-422; O.J. Brison, J.E. Nogueira, Second order linear sequence subgroups in finite fields, Finite Fields Appl. 14 (2008) 277-290] the authors investigated when, and how, a multiplicative subgroup of a finite field can be written, without repetition, as a cyclically-closed second order recurring sequence. Here, the earlier results are extended for sequences with certain restricted periods. (C) 2008 Elsevier Inc. All rights reserved.
Original languageUnknown
Pages (from-to)40-53
JournalFinite Fields And Their Applications
Volume15
Issue number1
DOIs
Publication statusPublished - 1 Jan 2009

Cite this